# SDR FDEA201209033213

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 40,800 hours, 22,826 cycles
- Engine: Pwa PW4158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034220400
- Condition: Cracked
- Location: Wing Root
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FR40 RT WING ROOT REPAIR CARRIED OUT IAW EA6-5315-162966 AND SB A300-57-6052.
